# SDR YENA201801040003

- Difficulty date: January 4, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 3517
- Aircraft time: 39,479 hours, 13,546 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 767584L
- Part serial: AAAY015724
- Condition: Failed
- Location: Nr 1
- Part time: 3,289 hours, 1,230 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD AFTER TAKE OFF FOR THE NR 1 GENERATOR WENT INOPERATIVE.   RESET UNSUCCESSFUL.   PERFORMED TSM 24-26-00-810-868-A. R & R THE NR 1 GCU IAW 24-22-34. R & R THE NR 1 IDG IAW  AMM 24-21-51.  PERFORMED ENGINE RUNS. NO FAULTS NOTED.
